# SDR DALA2019070103954

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT APU DOOR UPPER SECTION HINGE (FUS). NRC 0064: CORROSION LEVEL 2, CORROSION IN UPPER HINGE ON LT APU DOOR WAS REMOVED PER SRM 51-10-04-0G PAR. 26. HINGE ON LT APU DOOR WAS REPLACED PER AMM 52-45-01-400-801. (LP #1149074)
